Kyoto Journal of Mathematics

Divisorial contractions to cDV points with discrepancy greater than 1

Yuki Yamamoto

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study 3-dimensional divisorial contractions to cDV points with discrepancy greater than 1 which are of exceptional type. We show that every 3-dimensional divisorial contraction is obtained as a weighted blowup.

Article information

Source
Kyoto J. Math., Volume 58, Number 3 (2018), 529-567.

Dates
Received: 7 July 2015
Accepted: 17 October 2016
First available in Project Euclid: 12 June 2018

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1528790514

Digital Object Identifier
doi:10.1215/21562261-2017-0028

Mathematical Reviews number (MathSciNet)
MR3843389

Zentralblatt MATH identifier
06959090

Subjects
Primary: 14E05: Rational and birational maps
Secondary: 14E30: Minimal model program (Mori theory, extremal rays)

Keywords
divisorial contraction terminal singularity $cDV$ point

Citation

Yamamoto, Yuki. Divisorial contractions to $cDV$ points with discrepancy greater than $1$. Kyoto J. Math. 58 (2018), no. 3, 529--567. doi:10.1215/21562261-2017-0028. https://projecteuclid.org/euclid.kjm/1528790514


Export citation

References

  • [1] J. A. Chen, “Threefold divisorial contractions to singularities of $cE$ type” in Recent Advances in Algebraic Geometry, London Math. Soc. Lecture Note Ser. 417, Cambridge Univ. Press, Cambridge, 2015, 102–122.
  • [2] T. Hayakawa, Blowing ups of $3$-dimensional terminal singularities, Publ. Res. Inst. Math. Sci. 35 (1999), 515–570.
  • [3] T. Hayakawa, Blowing ups of $3$-dimensional terminal singularities, II, Publ. Res. Inst. Math. Sci. 36 (2000), 423–456.
  • [4] T. Hayakawa, Divisorial contractions to $3$-dimensional terminal singularities with discrepancy one, J. Math. Soc. Japan 57 (2005), 651–668.
  • [5] T. Hayakawa, Divisorial contractions to $cD$ points, preprint.
  • [6] T. Hayakawa, Divisorial contractions to $cE$ points, preprint.
  • [7] M. Kawakita, Divisorial contractions in dimension three which contract divisors to smooth points, Invent. Math. 145 (2001), 105–119.
  • [8] M. Kawakita, Divisorial contractions in dimension three which contract divisors to compound $A_{1}$ points, Compos. Math. 133 (2002), 95–116.
  • [9] M. Kawakita, General elephants of three-fold divisorial contractions, J. Amer. Math. Soc. 16 (2003), 331–362.
  • [10] M. Kawakita, Three-fold divisorial contractions to singularities of higher indices, Duke Math. J. 130 (2005), 57–126.
  • [11] M. Kawakita, Supplement to classification of threefold divisorial contractions, Nagoya Math. J. 208 (2012), 67–73.
  • [12] M. Kawakita, Erratum to “General elephants of three-fold divisorial contractions,” preprint, December 2014, http://www.kurims.kyoto-u.ac.jp/~masayuki/Website/Documents/erratum-03.pdf.
  • [13] Y. Kawamata, “Divisorial contractions to $3$-dimensional terminal quotient singularities” in Higher-Dimensional Complex Varieties (Trento, 1994), de Gruyter, Berlin, 1996, 241–246.
  • [14] J. Kollár and N. I. Shepherd-Barron, Threefolds and deformation of surface singularities, Invent. Math. 91 (1988), 299–338.
  • [15] S. Mori, On $3$-dimensional terminal singularities, Nagoya Math. J. 98 (1985), 43–66.
  • [16] M. Reid, “Young person’s guide to canonical singularities” in Algebraic Geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math. 46, Amer. Math. Soc., Providence, 1987, 345–414.